# SDR PCAA0206068

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 33,440 hours, 36,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT-FLIGHT 3800.  CREW REPORTED THAT EMERGENCY LIGHTS CAME ON IN FLIGHT WITH NO POWER INTERRUPTION AND WILL NOT EXTINGUISH.  MAINTENANCE OPERATED EMERGENCY LIGHTS AS PER 33-50-03.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
